Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 51-60
http://dx.doi.org/10.1155/S0161171297000094

Asymptotic behavior of almost-orbits of reversible semigroups of non-Lipschitzian mappings in Banach spaces

1Department of Mathematics, Dong-A University, Pusan 607-714, Korea
2Department of Mathematics, Pusan National University, Pusan 609-735, Korea
3Department of Mathematics, Graduate School, Dong-A University, Pusan 607-714, Korea

Received 15 February 1994; Revised 25 October 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Soo Jung, Jong Yeoul Park, and Jong Seo Park, “Asymptotic behavior of almost-orbits of reversible semigroups of non-Lipschitzian mappings in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 51-60, 1997. https://doi.org/10.1155/S0161171297000094.